Illustration of a SARS-CoV-2 virion

Open Access research that responds to the COVID-19 pandemic...

Strathprints makes available scholarly Open Access content seeking to respond to the medical, scientific, economic and social emergencies arising from the COVID-19 pandemic. Researchers from across the Faculties of Science, Engineering, Business and the Humanities, Arts & Social Sciences (HaSS) are all contributing to improved human understanding of -- or solutions to -- the issues surrounding management of the pandemic and the post-pandemic recovery.

Explore COVID-19 related Open Access research. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: Article
Number of items: 5.

Article

Foondun, Mohammud (2019) Remarks on a fractional-time stochastic equation. Proceedings of the American Mathematical Society. ISSN 0002-9939

Wade, Andrew R. and Xu, Chang (2015) Convex hulls of planar random walks with drift. Proceedings of the American Mathematical Society, 143 (1). pp. 433-445. ISSN 0002-9939

Claesson, Anders and Linusson, Svante (2011) n! matchings, n! posets. Proceedings of the American Mathematical Society, 139 (2). 435–449. ISSN 0002-9939

Appleby, John A. D. and Mao, Xuerong and Riedle, Markus (2009) Geometric Brownian motion with delay : mean square characterisation. Proceedings of the American Mathematical Society, 137 (1). pp. 339-348. ISSN 0002-9939

Dukes, W.M.B. and Jelínek, Vit and Mansour, Toufik and Reifegerste, Astrid (2009) New equivalences for pattern avoidance for involutions. Proceedings of the American Mathematical Society, 137 (2). pp. 457-465. ISSN 0002-9939

This list was generated on Tue May 11 11:19:57 2021 BST.